# SDR SWAA2024101448456

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 57,197 hours, 29,459 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drain
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL DRIP ON #2 ENG RAN ENGINE; PER MX FOR 5 MIN & ENGINE CONTINUED TO DRIP<[01] RAN ENGINE FOR 5 MINUTES & FOUND THE MAIN FUEL PUMP DRAIN LEAKING 7 DROPS PER MINUTE & FOUND TO BE WITHIN THRESHOLD LIMITS WITH NO MX ACTION NECESSARY PER AMM 71-71-00. A/C OK FOR SERVICE.
